Couldn't find what you looking for?

TRY OUR SEARCH!

I wanted to share the horrible story of my daughter and her battle with acne. After trying all the medications, creams and remedies that you can buy over the counter, she was still battling acne, and it made her deeply unhappy. After a year, I agreed to let her try accutane, which our family doctor prescribed. She was 16, and she wasn't warned about any side effects. She is 19 now, and her hair has started falling out. We finally found out it was a delayed side effect from using accutane!!! Please, consider the possible side effects before resorting to accutane!

Loading...

Wow, I have never heard of something like that even being possible and I am very sorry to hear about that! Can I ask you what made you so sure that it was the accutane causing the hair loss, as opposed to any number of other fatcors, especially years afterwards? Did your doctor confirm this to you? I'd be interested in hearing more.
Reply

Loading...

Hey guys,

I started taking Roaccutane (the brand name in Australia) in 2011.  I was only on the medication for about 6 months when I noticed quite a bit of thinning. So, I went off the drugs (as my ACNE had cleared up) and I still noticed the thinning. Here I am now at age 19 at the end of 2012 and I still have huge thinning problems.  

I talked to my Dermo about this and he said that it's most likely not a side effect of the (Ro)accutane.  However, I feel that it is, because I went from having full, REALLY thick curly hair to really thin thin hair.  I'm noticing it has begun to get a lot worse and now I'm pretty fearful that age 20 I'm going to be 60 year old man bald.  

 

Along with this, my dermo explained to me that (Ro)accutane has a 5% chance of giving the taker severe depression issues.  Now, I've always been extremely happy and I was while I was on my treatment, until I started thinning.  Even after a year and a half off the drug, I'm still losing hair and suffering from severe depression.

 

If you're considering going on (Ro)accutane, please please PLEASE! consider the side-effects and weigh the option of having bad skin to being prematurely bald.  It's not a great feeling when your hair was your greatest asset and you know you have no chance of rocking the bald look.

Reply

Loading...


Hi,im 15 years old and I started an isotretinoin(accutane or accuran brand in Greece)treatment.I have severe nodular acne,and i've been taking 40mg per day.I have to admit that my acne and nodules have decreased a lot,but I still don't know how I'm going to deal with facial scars(possilbly with collagen or fat injections).I've been on isotretinoin for about a month,and I really do not care if it is going to work or not.My mood has altered to a lackadaisical one,and I am not sure if this has to do with the drug (as I know it's a possible sideffect)or with gawky difficulties I face every day(school etc).As far as my hair is concerned,today I felt a spot of hair a little bit rough(my hair is short )and I pulled out a hair from the same spot that was curly and strange in thickness. My hair is dirty blonde and gets lighter in colour.Moreover,my father got bold at his late thirties.Do I have to worry as far as my treatment is concerned?

Reply

Loading...